International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 9, Pages 617-625

Symmetric duality for a class of multiobjective programming

Xinmin Yang,1 Shouyang Wang,2 and Duan Li3

1Department of Mathematics, Chongqing Normal University, Chongqing 400047, China
2Institute of Systems Science, Chinese Academy of Sciences, Beijing 100080, China
3Department of System Engineering and Engineering Management, Chinese University of Hong Kong, Shatin, N.T., Hong Kong

Received 9 July 1998; Revised 6 November 1998

Copyright © 2000 Xinmin Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We formulate a pair of symmetric dual nondifferentiable multiobjective programming and establish appropriate duality theorems. We also show that differentiable and nondifferentiable analogues of several pairs of symmetric dual problems can be obtained as special cases of our general symmetric programs.